# SDR ABXA201007090098

- Difficulty date: June 22, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 37,417 hours, 14,939 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR HAS CORROSION ON INTERIOR FRAME BELOW FWD HINGE.  REMOVED AND REPLACED DOOR BEAM.
